# SDR DALA2023060904707

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 55,748 hours, 24,009 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 FA REPORTS 2L BOARDING DOOR WILL NOT ARM. CORRECTIVE ACTION: OPS CK DOOR OPEN/CLOSES GOOD AND ARMS. NO DEFECTS NOTED. (8987360)
